MAUDE Adverse Event Report: SICHUAN AST MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR

SICHUAN AST MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR
Model Number 700-957
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified by an end user of an incident involving a rollator.The end user reported that "the arms are not secured to my chair," and that "one of the rubber arms came off and i broke my collar bone." the end user reported going to the emergency room.The end user reported that he was "not able to return the unit" for evaluation.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
SICHUAN AST MEDICAL EQUIPMENT CO., LTD
no.58 ,jin-peng road
c area, luxian industrial park
luzhou city, sichuan 64610 0
CH  646100
MDR Report Key15411990
Report Number2438477-2022-00075
Device Sequence Number5653072
Product Code ITJ
UDI-Device Identifier07540212100226
UDI-Public07540212100226
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2022
Report Date (Section F) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number700-957
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight104 KG
Date Report Sent to FDA09/13/2022